Jump to content
CrazyBoards.org

Is anyone here on Lamotrigine and Arimidex/Anastrozole?


Recommended Posts

Arimidex/Anastrozole is mainly used by women but it can also be used by men which are on testosterone replacement therapy

in order to keep the estradiol from going to high. I am on TRT and since my estradiol goes too high I want to try adding a small dose

of Arimidex. However I worry that maybe Lamotrigine and Arimidex might not be a safe combo. This is why I wanted to ask here maybe

here are a few women which are on both drugs and can say if it's safe.

Link to comment
Share on other sites

Hello,

I tried T gels but they didn't work very well and they also made my skin really dry and itchy.

 

Arimidex when taken to lower Estradiol in men is used in lower doses than in women I think. I have been to bodybuilding forums where people take it and they

start very low and then work their way up. Can you not split the tablets? The problem is that if estradiol is too high in men it ruins the effects of TRT. My estradiol

is slightly above the normal range and this is much higher than it used to be it is 2 times as high as it was before TRT. I don't think this is healthy for a man. I don't

get a gyno but I still don't feel good. I don't know if high estradiol also affects the mood.

 

My main concern is wether arimidex is safe with lamotrigine or if there are any drug interactions. If arimidex somehow interfered with lamotrigine then it could be dangerous.

This is what scares me.

 

@ sylvan

Are you taking it for breast cancer? I don't know what arimidex does to women. I mean women need estradiol so lowering it may make them feel worse.

But for men having high estradiol is not good. Anyway, I wish you the best.

Link to comment
Share on other sites

Hello,

from what I read at bodybuilding forums where many men take arimidex it doesn't seem to have that bad side effects. Maybe it's because of the small dose or because for men

having low E2 is better than for women. I don't know. But I have to try it. I mean my E2 is clearly too high. If a small dose of arimidex would make me feel better then it would be really

great.

How much arimidex do you have to take sylvan? How much do you have to lower your E2?

 

@ crtclms

Do you mean that a pharmacist runs both drugs through an interaction checker? Yes I could do that but do they have better checkers like those which you can use online?

Or do you mean that a pharmacist should be able to answer this question from the top of his head?

Link to comment
Share on other sites

I don't know if it would be from the top of their head, but a significant part of their training is drug interactions. To be honest, if I were a pharmacist, unless I knew an interaction cold, I would look up an interaction even if I was already pretty sure. Just the way I would look up anything that I sort of knew, but didn't want to say before I was sure.

They also have programs that warn of interactions. I took Imitrex for a while, and that theoretically interacted with one of the meds I was taking. But when the pharmacist found out I had been taking that combination for years, he noted it on my record, and didn't worry about it anymore.

Link to comment
Share on other sites

The pharmacy where I usually get my drugs is run by a pharmacist who is like 60 years old and this guy is a complete idiot. He forgets thinks and makes mistakes all the time.

I also don't think he knows much at all. One time I asked him for flu vaccines without mercury and I said that mercury builds up in the body and he said no. What a jerk. I definitely

cannot ask him for interactions cause I'd not give anything on his opinion. Maybe I can ask him to use an interaction program.

 

Link to comment
Share on other sites

So these side effects are because your E2 is so low or are the side effects simply caused by the drug and have nothing to do with the E2 levels?

If it's because your E2 is so low could you somehow try to treat this? Have you asked your doc if phytoestrogens in certain foods would be a good idea

or would they be as dangerous to you as real estrogen? Do you have to avoid foods like soy?

Link to comment
Share on other sites

Have you considered going to a nutritional doctor? Maybe it would be worth seeing if there are any foods or supplements which you

could take to lower the side effects. But then again I have no idea if it would even be safe to take phytoestrogens when you had breast cancer.

I have actually heard totally contrary things about it. It's really confusing.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...